# SDR REXA2017041300501

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 26,904 hours, 24,439 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE GO AROUND, THE GEAR WAS RETRACTED ABOVE 200 KTS. THE NOSE GEAR WAS SLOW TO RETRACT AND RECEIVED A GEAR DISAGREE CAUTION. ONCE SLOWED TO 200 KTS THE GEAR RETRACTED NORMALLY WITH NORMAL INDICATION.   SERVICED THE NOSE LANDING GEAR SHOCK STRUT ON GROUND AND PERFORMED GEAR SWING NO DEFECT NOTED AT THIS TIME.
